Separation axioms on neutrosophic soft topological spaces

Öz A neutrosophic set, proposed by Smarandache, considers a truth membership function, an indeterminacy membership function, and a falsity membership function. Neutrosophic soft sets combined by Maji have been utilized successfully to model uncertainty in several areas of application such as control, reasoning, pattern recognition, and computer vision. In the present paper, some basic notions of neutrosophic soft sets have been redefined and the neutrosophic soft point concept has been introduced. Later we give the neutrosophic soft $T_{i}$-space and the relationships between them are discussed in detail.

Kaynak Göster

Bibtex @ { tbtkmath575279, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2019}, volume = {43}, pages = {498 - 510}, doi = {}, title = {Separation axioms on neutrosophic soft topological spaces}, key = {cite}, author = {Gündüz, Çiğdem and Öztürk, Taha Yasin and Bayramov, Sadi} }
APA Gündüz, Ç , Öztürk, T , Bayramov, S . (2019). Separation axioms on neutrosophic soft topological spaces . Turkish Journal of Mathematics , 43 (1) , 498-510 .
MLA Gündüz, Ç , Öztürk, T , Bayramov, S . "Separation axioms on neutrosophic soft topological spaces" . Turkish Journal of Mathematics 43 (2019 ): 498-510 <
Chicago Gündüz, Ç , Öztürk, T , Bayramov, S . "Separation axioms on neutrosophic soft topological spaces". Turkish Journal of Mathematics 43 (2019 ): 498-510
RIS TY - JOUR T1 - Separation axioms on neutrosophic soft topological spaces AU - Çiğdem Gündüz , Taha Yasin Öztürk , Sadi Bayramov Y1 - 2019 PY - 2019 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 498 EP - 510 VL - 43 IS - 1 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics Separation axioms on neutrosophic soft topological spaces %A Çiğdem Gündüz , Taha Yasin Öztürk , Sadi Bayramov %T Separation axioms on neutrosophic soft topological spaces %D 2019 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 43 %N 1 %R %U
ISNAD Gündüz, Çiğdem , Öztürk, Taha Yasin , Bayramov, Sadi . "Separation axioms on neutrosophic soft topological spaces". Turkish Journal of Mathematics 43 / 1 (Şubat 2019): 498-510 .
AMA Gündüz Ç , Öztürk T , Bayramov S . Separation axioms on neutrosophic soft topological spaces. Turkish Journal of Mathematics. 2019; 43(1): 498-510.
Vancouver Gündüz Ç , Öztürk T , Bayramov S . Separation axioms on neutrosophic soft topological spaces. Turkish Journal of Mathematics. 2019; 43(1): 498-510.
IEEE Ç. Gündüz , T. Öztürk ve S. Bayramov , "Separation axioms on neutrosophic soft topological spaces", Turkish Journal of Mathematics, c. 43, sayı. 1, ss. 498-510, Şub. 2019